# SDR SWAA2025112031612

- Difficulty date: November 4, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 28R BTW BS 360 - 380 ON BILGE AREA AT AFT ELECTRONIC COMPARTMENT DOOR.   REPAIRED STRINGER 28R BTW BS 360 TO 380 ON BILGE AREA AT AFT ELECTRONIC COMPARTMENT DOOR IAW SRM 53-00-03-2R-1 REPAIR 1.
